British Lung Foundation
33,764 members41,218 posts

Just a question

As you know when I went for my LFT they told me that I didn't copd, went to.doc's last week because as I posted I had an extremely dry mouth, well the outcome of that was I was tested for low iron and low sugar came back clear. Went docs Friday because I have according to him PND so I'm now on beconase and anti histamines, woke up.this morning with severe indigestion which actually made me sick and also diarrhoea do I go back to the doctors again or just self medicate. I know I shouldn't really be on this site but you are all so helpful. I just wanted anybodys opinion thank you. By the way I've stayed on this site.because I love reading all the posts x

17 Replies
oldestnewest

You're welcome. Happy to provide a kind of cabaret of lung diseases. I agree. If I didn't have a lung disease I think I might pretend. Whoops... Does that make me sound like a weekend troll? Lurking under his (her?) bridge and incandescent with rage because the goats have built themselves a new, smart, troll-free one upstream. Which has the advantage that when they pee in the river it goes straight into the trolls boots. Sorry, folks, I really, really am bona fide. I really do have a lung disease, just hasn't been fully diagnosed. Please, please, don't turf me off.

Meanwhile, silly-mummy, (not really silly) I do hope things start to improve for you.

K xxx

2 likes
Reply

Thank you katinka 46 your post really made me laugh lol, by the way I'm not a troll. I really do love reading all the jokes and the posts x

Reply

Never thought you were for a moment. Trolls are never honest. Make suspiciously vague noises about lung problems.

K x

Reply

Thank you I would hate for all the.genuine people on here think that I was just posting for the fun of it x

Reply

You are welcome to come on here whether you have COPD or not. I actually think you are paying us a huge compliment by wanting to be here! Thanks & hope you feel better soon

3 likes
Reply

Thank you xx

Reply

Hi Welcome to the site, sounds like you have picked a bug up' or coming to the end of it, would do no harm to get it checked out though,we have had a bit of funny weather these past few weeks making it ideal to start the tummy bug infections off.

Reply

I will see how I feel in the morning then make my mind up I wondered whether it was the steroids in the inhalers making me feel like this as I know when I was on prednisolone before for my chest with antibiotics the.doctor gave me omperazol think.I've spelt right because of acid reflux. But.thank for your answer. X

Reply

Sorry I'm not on inhalers it's beconase for.PND just wanted to put that right x

Reply

Sorry you are not feeling your best. Would you mind if I asked what PND is?

Reply

Post nasal drip it's where mucus drips down the back of your throat and it feels like your nose is permanently blocked. Hope this helps x

Reply

I suffer from PND and it's aa right pain in the neck.

I've written on here before how I was coughing and spiitting up mucus day and night for days, it went on for a couple of months. It was very distressing and exhausting.

II would keep waking me up, Gipping and coughing and I had to spit it out constantly. The rest would collect in my stomach and then I'd cough for hours next day until I would vomit it all up in a mass. It was gross.

I was given Beconase and antihestimines,( I still use them.) but, they didn't stop it.

I told the Docter, I felt like I was drowning.

He blamed the severity of my symptoms on my reflux and upped my dose of Lanzerapole to 60 mg a day and Gavisvon was added, 4 times a day for two weeks.

It brought it right under control. That was about 4 years ago and although I still suffer with it a few days a week, it's managable and the flare ups are now only once or twice a year.

If it doesn't start getting better after a few weeks, maybe you should ask the doctor if it could be your reflux.

It's really horrible to cope with and makes going out embarrassing. xx

Reply

Thank you very much for your reply doctor said to go back in a month if not better, so if it isn't I will certainly mention it to him x

Reply

He told you you have PND? Based on what symptoms?

Those effects are unlikely to be from beconase. It's a relatively mild steroid, and in effect it's topical - it's a very small dose, you don't swallow much, if any, of it.

Could be antibiotics if you've been on them? Or something you ate, or a bug.

Keep well hydrated while it continues, should clear in a couple of days, if not do see the doc.

Best wishes.

Reply

Thanks for the reply x

Reply

You stay and follow all you like silly-mummy and may the future be good to you. Take care. xxxxx

Reply

Thank you sassy59 for your kind comments, I did feel a bit guilty still posting on here but I know some the members on here suffer with the same sort of thing and thought maybe they could advise me. You take care to and I will still follow you all.xxx

Reply

You may also like...